# SDR SWIA201440562

- Difficulty date: November 30, 2014
- Submitted: January 7, 2015
- Operation: Air carrier
- Aircraft: N912SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7595
- Aircraft time: 33,868 hours, 28,427 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Chafed
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT INB FLAP VANE L/E SKIN CHAFED AT OTBD END.  REMOVED SURFACE DAMAGE IAW REO.
